Open Access
Translator Disclaimer
July 2013 Random fields and the geometry of Wiener space
Jonathan E. Taylor, Sreekar Vadlamani
Ann. Probab. 41(4): 2724-2754 (July 2013). DOI: 10.1214/11-AOP730

Abstract

In this work we consider infinite dimensional extensions of some finite dimensional Gaussian geometric functionals called the Gaussian Minkowski functionals. These functionals appear as coefficients in the probability content of a tube around a convex set $D\subset\mathbb{R}^{k}$ under the standard Gaussian law $N(0,I_{k\times k})$. Using these infinite dimensional extensions, we consider geometric properties of some smooth random fields in the spirit of [Random Fields and Geometry (2007) Springer] that can be expressed in terms of reasonably smooth Wiener functionals.

Citation

Download Citation

Jonathan E. Taylor. Sreekar Vadlamani. "Random fields and the geometry of Wiener space." Ann. Probab. 41 (4) 2724 - 2754, July 2013. https://doi.org/10.1214/11-AOP730

Information

Published: July 2013
First available in Project Euclid: 3 July 2013

zbMATH: 1284.60100
MathSciNet: MR3112930
Digital Object Identifier: 10.1214/11-AOP730

Subjects:
Primary: 60G60, 60H05, 60H07
Secondary: 53C65

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.41 • No. 4 • July 2013
Back to Top